MathSciNet Relay Station
MathSciNet bibliographic data
MR1064905 22D10 (20E05 43A65)
Kuhn, Gabriella; Steger, Tim A characterization of spherical series representations of the free group. Proc. Amer. Math. Soc. 113 (1991), no. 4, 1085–1096.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement